# SDR SWAA2022030305233

- Difficulty date: February 21, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 48,797 hours, 28,492 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER T/E PANEL JUST AFT OF #1 PYLON VERT SEAL RETAINER IS CRACKED. / REMOVED AND REPLACED LT WING UPPER T/E PANEL VERT. SEAL RETAINER JUST AFT OF #1 PYLON PER SRM 51-40-02-0G-0; AND IPC 57-50-00-25
